So after a year of tests and living with an array of symptoms. My doctor says I have peripheral neuropathy and
RLS. I was put on Requip last week.
Can anyone out there please share their experiences of taking Requip?
The first morning I felt great... thinking wow! I slept better! Since then though my symptoms creep back up throughout the day and sometimes I am surprised I can finish my work. The last three nights of sleeping have been HORRIBLE. I've never had this problem with the RLS. I am getting up all night and tossing turning, crying, pain, have to move my legs, it's terrible.
Anyone else have this? I just thinks it's weird that I've taken it for almost a week and all of the sudden my nights are unbearable, where was before I just had some RLS here and there.
I'm starting to think my RLS is stemming from something. Especially, since I have so many other symptoms. I take .5 mg at bedtime and that's it. Any clues to why it is worse? I'm very confident that I am not iron deficient based upon blood work and my healthy food choices.
Requip is a beneficial medication with RLS helps improve symptoms. However it may take some time to establish levels and experience prolonged relief. You may consider an evaluation with your internist to rule out the possible secondary causes that could be responsible for RLS such as folate deficiency, electrolyte imbalance etc.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.